# SDR UALA2008111305837

- Difficulty date: September 21, 2008
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 49,013 hours, 9,047 cycles
- Engine: Pwa PW4077
- Engine time: 42,679 hours, 8,412 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 15622000
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG OIL QTY INDICATION DROPPING INDICATED 2QTS WITH TEMP RISING.  CREW REPORT.  RPLD AIR COOLED OIL COOLER.  RUN, OPS LEAK CK OK.
